Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for difficulty in ejaculation

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4810 Questions
Question
I am having trouble with ejaculation


Tue, 29 May 2018 in Premature Ejaculation
 
 
Answered by Dr. Seikhoo Bishnoi 58 minutes later
Brief Answer:
Please elaborate the problem

Detailed Answer:
Hello thanks for asking from HCM

Please elaborate what kind of problem you are having during ejaculation?

Thanks and take care
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for difficulty in ejaculation 12 hours later
Unable to ejeculate. Cannot reach a climax. I am taking Sertraline, could that be contributing to the problem?
 
 
Answered by Dr. Seikhoo Bishnoi 2 hours later
Brief Answer:
Yes the drug might be the reason for the problem.

Detailed Answer:
Hello again

Sertraline is a SSRI drug and yes that might be the reason for delayed ejaculation or lack of ejaculation. Delayed ejaculation and anorgasmia is one of common side effects of Sertraline.

If you are on high doses then you could think of reducing the dose of the drug after consulting your doctor.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor